Vol. 4, No. 3-4, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3+4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
To Appear
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
The work of Lucio Russo on percolation

Geoffrey R. Grimmett

Vol. 4 (2016), No. 3-4, 199–211

The contributions of Lucio Russo to the mathematics of percolation and disordered systems are outlined. The context of his work is explained, and its ongoing impact on current work is described and amplified.

Dedicated in friendship to Lucio Russo

percolation, Ising model, Russo's formula, RSW inequality, box crossing, approximate zero-one law, influence, sharp threshold
Mathematical Subject Classification 2010
Primary: 60K35, 82B20
Received: 17 April 2016
Accepted: 19 May 2016
Published: 17 December 2016

Communicated by Raffaele Esposito
Geoffrey R. Grimmett
Statistical Laboratory, Centre for Mathematical Sciences
University of Cambridge
Wilberforce Road
United Kingdom